# SDR ABXA030052

- Difficulty date: November 28, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, 0.5 INCH LONG CRACK WAS FOUND AT SEC. 43 RT, STR. 17 RT, STA. 434. THE CRACK ORIGINATED AT THE FORWARD FASTENER HOLE IN STR. VERTICAL FLANGE. REPAIRED AREA IAW REA B653-45486MR.
